MathSciNet Relay Station
MathSciNet bibliographic data
MR689470 41A20 (65L05)
Iserles, A.; Nørsett, S. P. Frequency fitting of rational approximations to the exponential functions. Math. Comp. 40 (1983), no. 162, 547–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement